| Model Number |
CI-1601-04 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dizziness (2194); Deformity/ Disfigurement (2360); Fluid Discharge (2686)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
Following initial implant surgery, the recipient was reportedly hospitalized due to drainage, dizziness, balance concerns and nystagmus.The recipient was treated with antibiotics, omnicef and ciprodex drops.The recipient's symptoms are reportedly improving.
Additional Manufacturer Narrative
Additional information: section d.6b, h.6.Advanced bionics considers the investigation into this reportable event as closed.The recipient was discharged from the hospital after one night.The recipient's symptoms have reportedly resolved.The recipient is successfully using the device.No further details will be provided.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.